# SDR DALA2023090807371

- Difficulty date: September 6, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N117DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50036
- Aircraft time: 10,342 hours, 4,737 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8117 - ATB - DUE TO PLASTIC BURNING SMELL IN THE FLIGHT DECK. CORRECTIVE ACTION: PERFORMED NO GO ODI INSPECTIONS. NO ODORS NOTED IN ALL BLEED CONFIGURATIONS. REMOVED AND REPLACED CABIN RECIRCULATION FILTERS. OK FOR SERVICE. (LP# 4390757)
